Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
161 Doctors are Online

Delayed periods, dint have sex. Withdrawal method successful. Can pregnancy occur?

Hi I tool a morning after pill early last month. My periods came on time April 21, 2012. I did not have sex again until May 13, 2012. I however 10 days late. Is it possible that I can be pregnant... or can the morning after pill be doing this? Additional Methods My b/f and I we practised the withdrawal method for over 6 years and it has worked thus far. That particular day to be on the safe side we stopped and i did the rest by hand for about 10 minutes until he ejaculated
Asked On : Sat, 2 Jun 2012
Answers:  1 Views:  25
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
OBGYN 's  Response
Mar 2016

Withdrawal method has high failure rate (around 15 to 27%) and it depends on ovulation time. Another thing, morning after pill can cause late period for 1 to 2 weeks due to hormonal imbalance.

At this stage, I suggest to undergo one home pregnancy test to confirm pregnancy and consult with doctor after that.

Good luck.

Answered: Wed, 16 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor